MathSciNet Relay Station
MathSciNet bibliographic data
MR1705111 60F15 (60B12)
Colubi, Ana; López-Díaz, Miguel; Domínguez-Menchero, J. Santos; Angeles Gil, M. A generalized strong law of large numbers. Probab. Theory Related Fields 114 (1999), no. 3, 401–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement